# SDR UHLA2009050300036

- Difficulty date: May 3, 2009
- Submitted: May 6, 2009
- Operation: Air carrier
- Aircraft: N855RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000077
- Aircraft time: 11,013 hours, 5,845 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 8001901
- Condition: Inoperative
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON CLIMB, LANDING GEAR HANDLE WOULD NOT MOVE AND GEAR WOULD NOT RETRACT.  CONFIRMED GEAR FULLY LOCKED AND EXTENDED, DECLARED AN EMERGENCY AND RETURNED TO ORD.  LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE LANDING GEAR HANDLE AND VERIFIED THE NLG STRUT SERVICE.  THE NEXT FLIGHT, THE GEAR WOULDN'T RETRACT AGAIN.  NO EMERGENCY WAS DECLARED.  THE AIRCRAFT WAS FERRIED TO IND AND THE NLG WOW PROXIMITY SENSOR WAS REPLACED.  MAINTENANCE PERFORMED 3 GEAR SWINGS, ALL SATISFACTORY.
